Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Why do I frequently feel enervated ?

hi im mj , i have a problem about my health,sometimes i feel like losing energy . doctor said i have low potassium .. and before it happens , i am masturbating each night..doctor said i have to eat lots of bananas ..but its not helping me.what i might gonna do to prevent this?
Asked On : Thu, 9 Feb 2012
Answers:  3 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
HELLO & WELCOME TO HCM FORUM

YOU SHOULD GO FOR DETAIL CHECKUP WITH PHYSICIAN, AND GO FOR FEW BLOOD TEST SUCH AS THYROID FUNCTION TEST,SERUM ELECTROLYTES, LIVER FUNCTION TEST

I THINK YOU ARE ALSOSUFFERING FROM GUILT FEELING AFTER MASTURBATION.

MASTUBATION IS NOT LABELLED AS A BAD PRACTICE BUT HAS BEEN DOCUMENTED HEALTHIER PRACTICE FOR MALE GENITAL TRACT AS THIS WILL REMOVE OLD SPERMS AND CLEARANCE OF MALE GENITAL TRACT.

YES THERE ARE FEW DISEASE IN WHICH SERUM POTASSIUM GO LOW AND MAY CAUSE WEAKNESS. YOU SHOULD ALSO GO FOR THESE TEST ALSO

TAKE CARE

DR. MAYANK BHARGAVA
Answered: Thu, 9 Feb 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,Thanks for query,
I think this is due to wrong ideas about masturbation and get anxiety and feel this type of feeling.
Keep in mind that no problem occur due to masturbation.
Take high protein diet,milk,fresh fruits and plenty of water and lemon juice.
Ok and bye.
Answered: Thu, 9 Feb 2012
I find this answer helpful
General & Family Physician Dr. Ashwini Kolur's  Response
Hello, i will try my best to answer your query,
Your feeling like loosing energy may be because or your low hemoglobin content in blood,you are saying that your Doctor said you have low potassium this may cause weakness, cramps in your muscles, this is not related to your masturbation.So i advice you to get your hemoglobin estimation done and drink plenty of water, with electrolyte powder.I think this should relive your symptoms. If you have any more doubts can ask.
Take care
Answered: Thu, 9 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor